# SDR AALA981354

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0513 - DURING APPROACH DFW, NOSE GEAR UNSAFE INDICATION LIGHT ILLUMINATED.  VERIFIED GEAR DOWN AND LOCKED AND LANDED DFW WITHOUT INCIDENT.  REPAIRED WIRE IN NLG WIRE HARNESS.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
